# SDR UPS202843

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link Mount
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CORROSION ON TORSION LINK MOUNT AT STATION 740, RBL 13 AND WL 164.  MAINTENANCE REMOVED THE CORRODED LINK AND LINK MOUNT AND INSTALLED NEW LINK AND LINK MOUNT IAW SRM 51-30-2.
